# SDR WX0A2016040173124

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 54,433 hours, 35,871 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Not Reported
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, PLATFORM 1 DATA FAIL, FIRST OFFICERS ATTITUDE INDICATOR WAS NOT STABLE & WAS ERRATIC.  AUTOPILOT & AUTO THROTTLE DISENGAGED, THEN RE-ENGAGED.  PROBLEM REPEATED, SWITCHED AUTOPILOT TO NR 1.  FIRST OFFICERS ATTITUDE INDICATOR STILL INTERMITTENTLY ERRATIC, AUTOPILOT & ANTI-THROTTLE STAYED ENGAGED.  REF LOG PAGE 677431 FOR TROUBLESHOOTING PERFORMED.  CONTINUED TROUBLESHOOTING IAW AMM 22-01-05, WITH NO DEFECTS FOUND.  PAGE 33 SHOWS INTERMITTENT FAILURE OF AC EMER POWER TRANSFER RELAY CAN CAUSE PLATFORM 1 & OR 2 DATA FAILURE.  R & R RELAY PRECAUTIONARY IAW AWDM 24-23-00.  PERFORMED RTS WITH GO ON BOTH SYSTEMS IAW AMM 22-01-05.
